CureZone   Log On   Join
Re: I spoke too soon
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Original Hulda Clark
Free Shipping on orders over $49


More
George Views: 29,399
Published: 18 years ago
 
This is a reply to # 42,179

Re: I spoke too soon


That's very interesting about taking Antibiotics and suddenly floaters appeared. I was on some Antibiotics about a month ago and all of a sudden I've got floaters in my eyes. You've got me thinking now. I've been taking an eye vitamin with bilberry, lutein et. al. I'd like to see some more dialogue about this.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.642 sec, (1)